# SDR AALA951721

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT FORWARD LEFT FIRST CLASS SEAT INOPERATIVE.  RESECURED LOOSE EMERGENCY EXIT LIGHT CONNECTOR FOR FORWARD LEFT FIRST CLASS SEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
